Get 5% off or get the better offer price when you opt-in for recurring deliveries with Auto-Reorder. Available on UK deliveries only.Learn more
Get 5% off or get the better offer price on this and 1000s more items when you opt-in for recurring deliveries with Auto-Reorder. Your discount is applied from your first recurring delivery.
Shop 1000s of everyday essentials and get them delivered automatically with Auto-Reorder.
Decide how frequently you want your top-ups delivered and we'll do the rest.
With each regular delivery you'll get either 5% off or get our better offer price
Lemsip Max Day & Night Cold & Flu Relief Capsules is for the relief of fever, body aches, headaches, blocked nose and sore throats. The day capsules contain caffeine to help you fight off lethargy, sluggishness and fatigue. The night capules have no caffeine, but won't make you drowsy.
How to take: For oral use. The capsules should be swallowed whole with water. Do not chew.
How much to take: Adults and children aged 12 or over: Two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses. Do not exceed 6 red and yellow capsules in any 24 hours. Two blue and red capsules to be taken at night.
Do not exceed 8 capsules in total in any 24 hours. Do not give to children under 12 years.
Do not exceed the stated dose. Keep out of the reach and sight of children.
Consult you pharmacist or doctor if: you are pregnant, you are being prescribed medicine, or are allergic to any of the ingredients, If symptoms persist consult your doctor.
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Do not take if: allergic to any ingredients, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Each Day Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Caffeine 25 mg
Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg